# SDR AALA20100531DFW02

- Difficulty date: May 31, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 62,394 hours, 32,659 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 13277505
- Condition: Blown
- Location: Anti-Ice System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED LEFT ENGINE LIGHTS ILLUMINATED DURING FLIGHT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND INLET ANTI ICE DUCT BLOWN.  REPLACED DUCT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
